# SDR USAA040824

- Difficulty date: September 11, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - Q5, KEEL REPAIR ANGLE, .2500 INCH CRACK, FASTENER HOLE, STA 520 ON KEELBEAM REPAIR ANGLE RT.  REPAIR ANGLES/DOUBLER INSTALLED IAW SRM 51-70-11.
